Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 46, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2022, 3:33 PM MDT for Otero County, Colorado. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2022, 3:33 PM MDT (21:33 UTC)
- Expired
- Jun 6, 2022, 5:00 PM MDT
- In force
- 87 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Otero County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:46 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 2065 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
756
WUUS55 KPUB 062133
SVRPUB
COC089-062300-
/O.NEW.KPUB.SV.W.0046.220606T2133Z-220606T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
333 PM MDT Mon Jun 6 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northern Otero County in southeastern Colorado...
* Until 500 PM MDT.
* At 333 PM MDT, a rapidly developing severe thunderstorm was
located 9 miles southwest of Rocky Ford, or 16 miles west of La
Junta, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
La Junta, North La Junta, Rocky Ford, Swink, Cheraw, Higbee and
Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3782 10378 3793 10392 3799 10393 3812 10378
3811 10362 3817 10362 3818 10340 3782 10340
3776 10341
TIME...MOT...LOC 2133Z 270DEG 20KT 3796 10385
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen/KTS2 follow-up statements
616
WWUS55 KPUB 062210
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
410 PM MDT Mon Jun 6 2022
COC089-062300-
/O.CON.KPUB.SV.W.0046.000000T0000Z-220606T2300Z/
Otero CO-
410 PM MDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHEASTERN OTERO COUNTY...
At 408 PM MDT, a severe thunderstorm was located over La Junta,
moving east at 25 mph. Another severe thunderstorm is expected to
enter the warning area from Crowley County after 430PM MDT.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
La Junta, North La Junta, Rocky Ford, Swink, Cheraw and Higbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3779 10361 3812 10377 3811 10362 3817 10362
3818 10340 3782 10340 3776 10341
TIME...MOT...LOC 2208Z 274DEG 23KT 3796 10357
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen/KTS580
WWUS55 KPUB 062249
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
449 PM MDT Mon Jun 6 2022
COC089-062300-
/O.CON.KPUB.SV.W.0046.000000T0000Z-220606T2300Z/
Otero CO-
449 PM MDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHEASTERN OTERO COUNTY...
At 449 PM MDT, a severe thunderstorm was located 7 miles south of Las
Animas, or 13 miles east of North La Junta, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cheraw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3789 10346 3804 10353 3817 10354 3818 10340
3787 10340
TIME...MOT...LOC 2249Z 270DEG 20KT 3796 10328
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTS/CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:42 AM MDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jun 6, 11:42 AM MDT, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1142 AM MDT Mon Jun 6 2022 .SHORT TERM...(Today and tonight) Issued at 350 AM MDT Mon Jun 6 2022 Key Messages: 1) Potential for severe thunderstorms today southeast plains 2) Higher based convection possible out west with gusty wind potential 3) Spotty critical to near critical fire weather conditions southern portions of the San Luis Valley this afternoon and evening Westerly flow aloft will continue across Colorado with weak perturbations embedded in the flow passing to the north. This will provide subtle forcing and some mid/high based moisture for convection across northern portions of the area this afternoon and evening. Meanwhile at the surface outflow from evening thunderstorms across the central plains is working its way westward across the southeast CO plains with surface dew points ranging from the low 60s near the KS border and across Baca county, to mid 40s along the I-25 corridor. Satellite RGB products show low clouds and fog across the far southeast plains were T/Td spreads are within a few degrees. Surface based heating will act in concert with subtle forcing to trigger another round of thunderstorms across the area today. Model soundings show moisture a little more high based than yesterday, even out east as mixing decreases dew points into the low 40s to low 50s. HREF ensemble mean CAPE shows values up to 1000 J/kg. Ample deep layer shear values in the 40-50 kt range will be sufficient for storm organization as convection develops over the northern and eastern mountains around noon and push off into the adjacent plains. Dew points will be higher today for the I-25 corridor with values in the lower to mid 40s vs yesterday's values in the upper 20s to lower 30s. Thus the severe thunderstorm risk area will expand westward today vs yesterday across the southeast plains with the area of greatest concern east of a line from roughly Calhan to Kim. Hail up to 1.5 inches in diameter and wind gusts up to 65 mph will be possible with the stronger storms with CAMS placing strongest development across eastern portions of the Palmer Divide and across the eastern plains during the mid afternoon and evening. While dew point return improves farther west into the I-25 corridor, dew points appear to mix out more for the eastern plains vs yesterday. Instead of values in the mid 50s to lower 60s yesterday, they are more likely to drop back into the upper 40s to lower 50s resulting in lower CAPE and higher LCLs. Still some higher based supercells will be possible as storms move east and encounter higher CAPE with large hail and damaging winds possible. Early morning thunderstorm outlook has slight risk across Kiowa, Bent, Prowers and Baca counties which looks about right. Although can't rule out an isolated tornado, this looks to be a low end risk day unless updrafts can interact with a boundary. Frontal boundary reinforced by thunderstorm outflows will make a strong push into the southeast plains this evening which will keep thunderstorms going into the night across the southeast plains. A more concerted push of higher dew points will spread back westward tonight which will set the stage for the potential for stronger convection on Tuesday. Will need to watch the far eastern counties closely through 2 AM for lingering potential for severe thunderstorms as models show strengthening low level jet nosing into the far southeast plains with low level easterlies increasing from outflows in KS. Hodographs showed some increasing low level helicity around 06z-09z across Baca county in the 00z NAM12 run with significant elevated CAPE and little capping. 06z runs have shifted these parameters farther east. But will need to watch closely for a lingering severe threat a little past midnight for far eastern areas. Otherwise, temperatures today should be a little cooler than yesterday out east and similar to yesterday out west. Still looking at spotty critical to near critical fire weather conditions across the southern San Luis Valley today as gusty afternoon winds and lower humidity values continue for that region. -KT .LONG TERM...(Tuesday through Sunday) Issued at 350 AM MDT Mon Jun 6 2022 Key Messages: 1) Isolated strong to severe thunderstorms likely Tuesday afternoon across the eastern plains, with all hazards of severe weather possible. 2) Storm chances continue Wednesday and Thursday, with more chances of strong to severe storms. 3) Overall drying and warming trend expected for southern Colorado going into the upcoming weekend. Tuesday... The start of the long term period will bring active weather to southern Colorado, with thunderstorm chances in the afternoon, particularly across the eastern plains. Synoptically, flow aloft will be more zonal, with a weak short wave embedded within that flow. Shorter range ensembles models, such as the SREF and HREF, are good agreement about this, leading to greater confidence in the forecast. As the short wave passes by the Colorado region, synoptic dynamics and flow aloft will modestly increase over the region. With the increased flow aloft, orographics over the mountains will increase, which will be the primary trigger for thunderstorms. Shear will also increase across the region, with 0-6 km bulk shear 45+ kts. At the surface, an amorphous area of low pressure across the southwestern parts of Colorado and high pressure across the central plains will allow for a tighter pressure gradient to develop over southern Colorado's eastern plains. This gradient will induce a mass flux to the north-northwest, and with that, advect better moisture into the forecast area. There's still some uncertainty about the quality of the moisture return and how much of it will mix out during the day, but leaning more on ensemble models at this time, it's likely at least 50 dew points will overspread much of the eastern plains, with upper 40 dew points closer to the mountains. With the increase in moisture, instability is also expected to climb, with MLCAPE likely 1500+ J/kg over most of the eastern plains. With thunderstorms expected to initiate off the mountains and move east into the above parameter space, strong to severe thunderstorms are likely. With the shear in place, a cellular mode is favored, with a couple supercell structures likely. Current thinking is that the Palmer Divide and Raton Mesa areas will be the primary zones with strong thunderstorm development, which is supported in CAMs and the HREF. With the environment in place, all hazards will be possible with these storms, with damaging winds 60- 70 mph, hail around 2 in, possibly even larger, and a tornado or two possible. Something to be mindful of, if an outflow boundary leftover from precipitation that occurred Monday is present, which is a definite possibility, then the tornado threat would become enhanced along that boundary. Another thing to watch trends in will be the synoptic influence, as weak height rises may be taking place Tuesday afternoon behind the short wave, which could hinder thunderstorm development and maturation. Otherwise across the forecast area, conditions will remain dry for those not impacted by one of the isolated thunderstorms. Temperatures will also be near to slightly above average across most of southern Colorado. Wednesday - Thursday... The middle part of the week will continue the active weather pattern. Overall westerly flow will persist across Colorado, with more weak short waves embedded in that flow. This will again keep the flow aloft and shear elevated across southern Colorado. Moisture return will also take place each day, which will also means that instability will increase each day as well. Given more shear, moisture, and instability, afternoon thunderstorms are likely each day, particularly across the eastern plains, some of which could be strong to severe. Other than more storm chances, Wednesday will have near to slightly below average temperatures, mostly across the eastern plains, and Thursday will see a quick warm up to above average for most of southern Colorado. Friday - Sunday... For the end of the work week and through the weekend, longer range ensemble models, such as the GEFS and EPS, are in agreement about a large ridge of high pressure developing over the southwestern US and then expanding across southern Colorado. This pattern will lower precipitation chances considerably across most of the area, with the exception being the mountains, which may still have daily afternoon thunderstorm chances. Temperatures with that pattern would also be expected to continue the warming trend, with above average temperatures expected for most of southern Colorado. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1142 AM MDT Mon Jun 6 2022 The prevailing flight category for KALS, KCOS, and KPUB will be VFR throughout the forecast period, however showers and thunderstorms are expected to develop in the vicinity of KCOS and KPUB this afternoon through the early morning hours tomorrow. Gusty and erratic thunderstorm outflow winds are expected at KCOS and KPUB. If a thunderstorms develops over either of the terminals, MVFR to IFR conditions are expected. A transition to vicinity showers are expected during the late evening to overnight period. After the showers pass by during the overnight, VFR conditions will once again be certain. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...SIMCOE AVIATION...SKELLY
Hazardous weather outlook, Jun 6, 12:00 PM MDT, 3 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1200 PM MDT Mon Jun 6 2022 COZ058>089-093>099-071800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1200 PM MDT Mon Jun 6 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will develop over the mountains and along the Palmer Divide this afternoon, with storms expected to move southeast across the immediate adjacent plains and out across the far southeast plains later this afternoon and evening. A few severe thunderstorms will be possible between 2 PM and 10 PM, generally east of line from Calhan to Kim. Hail up to 2 inches in diameter and wind gusts up to 65 mph will be the primary storm risks. Although the risk is low, an isolated tornado can not be ruled out across the far eastern counties. Thunderstorms may continue overnight and into the early morning hours of Tuesday for portions of the southeast plains along and behind a frontal boundary. Isolated high based showers and thunderstorms will also be possible across the central and southeast mountains and adjacent valleys this afternoon and early evening. However, these storms will be more likely to produce virga, lightning and gusty winds up to 45 mph, but little measurable rainfall. Near critical fire weather conditions will again be possible across southern portions of the San Luis Valley this afternoon and early evening due to gusty winds and low relative humidity. However, these conditions are expected to remain brief and localized. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated to widely scattered strong to severe thunderstorms are likely across the eastern plains Tuesday. The main hazards will be cloud to ground lightning, damaging wind gusts 60-70 mph, large hail around 2 inches and possibly an isolated tornado or two. Area burn scars will also need to be monitored closely for the risk of flash flooding. Isolated to scattered afternoon and evening thunderstorms are possible across the eastern mountains and plains for Wednesday through Sunday. The main hazards will be cloud to ground lightning and wind gusts to 40 mph. Near-critical fire weather conditions are expected across portions of the San Luis Valley Wednesday, and then more widespread across southern Colorado Sunday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 23/SKELLY
In the hours before
Special weather statement, Jun 6, 1:33 PM MDT, 2 hours before
Special Weather Statement
National Weather Service Pueblo CO
133 PM MDT Mon Jun 6 2022
COZ081-084-085-062000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
133 PM MDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of northwestern El Paso
County through 200 PM MDT...
At 132 PM MDT, Doppler radar was tracking a strong thunderstorm over
Gleneagle, or 14 miles north of Colorado Springs, moving east at 20
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Gleneagle around 140 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3895 10473 3901 10495 3908 10494 3913 10475
3913 10472
TIME...MOT...LOC 1932Z 271DEG 17KT 3904 10488
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KTS/CohenSpecial weather statement, Jun 6, 2:09 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
209 PM MDT Mon Jun 6 2022
COZ094-099-062100-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
209 PM MDT Mon Jun 6 2022
...Strong thunderstorms will impact portions of western Baca and
southeastern Las Animas Counties through 300 PM MDT...
At 209 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles northwest of Kim to 8 miles northwest
of Kenton. Movement was northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pritchett and Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3751 10383 3764 10302 3700 10254 3700 10327
TIME...MOT...LOC 2009Z 239DEG 27KT 3744 10349 3700 10306
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Cohen/KTSSpecial weather statement, Jun 6, 2:29 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
229 PM MDT Mon Jun 6 2022
COZ086-093-062100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
229 PM MDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of west central Otero
and southeastern Pueblo Counties through 300 PM MDT...
At 229 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles southwest of Fowler, or 30 miles southeast of Pueblo, moving
east at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Otero
and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3790 10437 3795 10437 3802 10400 3781 10400
TIME...MOT...LOC 2029Z 265DEG 19KT 3793 10426
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Cohen/KTSSpecial weather statement, Jun 6, 2:53 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
253 PM MDT Mon Jun 6 2022
COZ093-097-062145-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
253 PM MDT Mon Jun 6 2022
...Strong thunderstorms will impact portions of southeastern Otero
and southern Bent Counties through 345 PM MDT...
At 253 PM MDT, Doppler radar was tracking strong thunderstorms
developing along a line extending from 6 miles west of Higbee to 24
miles southeast of North La Junta. Movement was north at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Higbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3794 10339 3789 10275 3765 10277 3765 10361
3770 10367
TIME...MOT...LOC 2053Z 202DEG 22KT 3774 10356 3766 10335
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Cohen/KTSSpecial weather statement, Jun 6, 3:02 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
302 PM MDT Mon Jun 6 2022
COZ086-093-062145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
302 PM MDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of west central Otero
and southeastern Pueblo Counties through 345 PM MDT...
At 302 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Fowler, or 27 miles west of La Junta, moving east at
25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rocky Ford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3792 10406 3804 10405 3811 10368 3791 10363
TIME...MOT...LOC 2102Z 259DEG 22KT 3797 10405
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Cohen/KTSSpecial weather statement, Jun 6, 3:11 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
311 PM MDT Mon Jun 6 2022
COZ081-084-085-062145-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
311 PM MDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of northwestern El Paso
County through 345 PM MDT...
At 310 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorm developing over southwestern and central Colorado
Springs, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs,
Stratmoor, Chipita Park, Fort Carson, Security, Peterson AFB,
Security-Widefield, Cimarron Hills and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3870 10487 3892 10501 3903 10472 3875 10458
TIME...MOT...LOC 2111Z 254DEG 20KT 3884 10485
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Cohen/KTSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 24 min |
| Jun 6, 1:18 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 6, 1:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Jun 6, 1:33 PM MDT | Special Weather Statement | PUB | Douglas | 27 min |
| Jun 6, 2:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 68 min |
| Jun 6, 2:09 PM MDT | Special Weather Statement | PUB | 51 min | |
| Jun 6, 2:29 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jun 6, 2:33 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 72 min |
| Jun 6, 2:53 PM MDT | Special Weather Statement | PUB | Bent | 52 min |
| Jun 6, 3:00 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 75 min |
| Jun 6, 3:02 PM MDT | Special Weather Statement | PUB | Otero | 43 min |
| Jun 6, 3:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 6, 3:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 90 min |
| Jun 6, 3:42 PM MDT | Special Weather Statement | PUB | Bent | 48 min |
| Jun 6, 3:48 PM MDT | Special Weather Statement | PUB | Baca | 42 min |
| Jun 6, 3:56 PM MDT | Special Weather Statement | PUB | Prowers | 34 min |
| Jun 6, 4:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 74 min |
| Jun 6, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 47 min |
| Jun 6, 4:17 PM MDT | Special Weather Statement | PUB | Otero | 43 min |
| Jun 6, 4:30 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 90 min |
| Jun 6, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 41 min |
| Jun 6, 4:40 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Jun 6, 5:49 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 57 min |
| Jun 6, 5:57 PM MDT | Flash Flood Warning | PUB | Prowers | 102 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.